# SDR UIEA2019111105886

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,855 hours, 19,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Failed
- Location: Light Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD DOES NOT SPRING BACK.( REMOVED AND REPLACED EMERGENCY LIGHT/PASS OXYGEN PANEL IAW AMM 33-51-08. OPS TEST OK AT THIS TIME, NO FURTHER DEFECTS NOTED AT THIS TIME.  )
